Pubblicazioni il cui periodico è "QUALITY AND RELIABILITY ENGINEERING INTERNATIONAL"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 8.

Articolo di rivista Vicario, Grazia (2016)
Meta-models in computer experiments: kriging vs artificial neural networks. In: QUALITY AND RELIABILITY ENGINEERING INTERNATIONAL, vol. 32, pp. 2055-2065. - ISSN 0748-8017
Web of Science: 2 - Scopus: 1

Articolo di rivista Franceschini F.; Maisano D. (2011)
Influence of database mistakes on journal citation analysis: remarks on the paper by Franceschini and Maisano, QREI (2010). In: QUALITY AND RELIABILITY ENGINEERING INTERNATIONAL, vol. 27 n.7, pp. 969-976. - ISSN 0748-8017
Web of Science: 5 - Scopus: 6
[img] [img]

Articolo di rivista Franceschini F.; Maisano D. (2010)
A Survey of Quality Engineering-ManagementJournals by Bibliometric Indicators. In: QUALITY AND RELIABILITY ENGINEERING INTERNATIONAL, vol. v.26 n.6, pp. 593-604. - ISSN 0748-8017
Web of Science: 5 - Scopus: 7
[img]
Preview
[img]

Articolo di rivista Franceschini F.; Maisano D.A (2009)
The Hirsch index in manufacturing and Quality Engineering. In: QUALITY AND RELIABILITY ENGINEERING INTERNATIONAL, vol. 25 n.8,, pp. 987-995. - ISSN 0748-8017 [Disponibilità ristretta]
Web of Science: 16 - Scopus: 16
[img] [img]

Articolo di rivista Vicario G. (2006)
DEINDE 2005: Modelling and Analysis of Physical and Computer Experiments. In: QUALITY AND RELIABILITY ENGINEERING INTERNATIONAL, vol. 22, pp. 503-505. - ISSN 0748-8017
Web of Science: 0 - Scopus: 0

Articolo di rivista Vicario G. (2006)
Modelling and Analysis of Physical and Computer Experiments. In: QUALITY AND RELIABILITY ENGINEERING INTERNATIONAL, vol. 22(5), pp. 503-505. - ISSN 0748-8017
Web of Science: 0 - Scopus: 0

Articolo di rivista Franceschini F.; Galetto M; Maisano D; Viticchie L (2006)
The condition of Uniqueness in Manufacturing Process Representation by Performance/Quality Indicators. In: QUALITY AND RELIABILITY ENGINEERING INTERNATIONAL, vol. 22, n.5, pp. 567-580. - ISSN 0748-8017 [Disponibilità ristretta]
Web of Science: 7 - Scopus: 12
[img]

Articolo di rivista Franceschini F.; Galetto M.; Varetto M. (2005)
Ordered samples control charts for ordinal variables. In: QUALITY AND RELIABILITY ENGINEERING INTERNATIONAL, vol. 21, n.2, pp. 177-195. - ISSN 0748-8017
Web of Science: 19 - Scopus: 22
[img] [img]
Preview

Questa lista è stata generata il Tue Oct 17 04:23:33 2017 CEST.